# SDR DALA2022110907242

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY ON LH WING FLAP OUTBD HINGES PIVOT AREA (STA 331.1). SUMMARY OF NRC 00186: LH WING FLAP OUTBD HINGES PIVOT AREA WAS REPAIRED PER PRI 603178-14 REV 2 & ERA 603178-14 REV. ORIG. ASSOCIATED ER/A 14-603178 ADDED FOR AC 9526. (LP #2487822)
